Lancaster EPrints

Stream correlations in multiple recursive and congruential generators

Davies, R and Brooks, R J (2007) Stream correlations in multiple recursive and congruential generators. Journal of Simulation, 1 (2). pp. 131-135. ISSN 1747-7778

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Simulation
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 44829
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:22
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:08
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44829

Actions (login required)

View Item